In this paper we introduce χ2 of four dimensional interval vectors some theorems on four dimensional interval numbers and some definitions which are the natural combination of the definition of interval vectors of χ2 of Musielak Orlicz function also some inclusion relations are studied.
Digital Object Identifier (DOI)
R. Bivin, M.; Saivaraju, N.; and Subramanian, N.
"The Interval Vectors of χ2 Sequence Space Defined by Musielak Orlicz Function,"
Applied Mathematics & Information Sciences: Vol. 15
, Article 2.
Available at: https://dc.naturalspublishing.com/amis/vol15/iss6/2